# SDR SWIA200312492

- Difficulty date: October 9, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 11,737 hours, 17,482 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 5806
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 8,049 hours, 12,008 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELECTRIC TRIM FAILED ON BOTH SIDES.  INSTALLED A SERVICEABLE SERVO IAW 27-00-06 AND OPS CHECK GOOD.  P/N ON 622-5734-002, S/N ON 7105 OFF 5806.
